MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. HEMODIALYSIS BLOODLINES; SET, TUBING, BLOOD, WITH A

B. BRAUN MEDICAL INC. HEMODIALYSIS BLOODLINES; SET, TUBING, BLOOD, WITH A
Catalog Number SL-2000M2095L
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Event or Problem Description
As reproted by the user facility: brief inquiry description as am tx was being initiated.The blood tubing separated from the bottom of the venous tubing.Detailed inquiry description as am tx was being initiated.The blood tubing separated from the bottom of the venous tubing.Arterial blood was returned but blood from the pump segment on had to be discarded since there was no way to return (estimated 100ml).New circuit set up and pt had no problems.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) used sample was submitted to the manufacturer for evaluation.Through visual examination, it was noted that the venous filter tubing on the lower part of the chamber was detached.The sample was observed under magnification, and it was noted that there were no signs of solvent located at the end of the tubing tip.The sample is not within specification; the reported defect is confirmed.The defect is a result of a failure in the production process.During assembly, the personnel applied a poor solvent application causing the defect.Corrective actions include retraining the operators on the solvent application method visual standard to prevent the detachment issues.A review of the device history record (dhr) was performed for the reported lot number and no abnormalities or nonconformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
HEMODIALYSIS BLOODLINES
Common Device Name
SET, TUBING, BLOOD, WITH A
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th avenue
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th avenue
bethlehem PA 18018
Manufacturer Contact
jonathan severino
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key20063336
Report Number2521402-2024-00093
Device Sequence Number20741923
Product Code FJK
UDI-Device Identifier04046955348909
UDI-Public(01)04046955348909
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K080807
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSL-2000M2095L
Device Lot NumberA2400311
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown